# SDR FDEA201103221110

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 86,092 hours, 35,849 cycles
- Engine: Ge CF66D
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Binding
- Location: Throttle
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

NR 2 THROTTLE JAMMED AT CRUISE POWER SETTING.  UNABLE TO CONTROL THROTTLE POSITION DURING DESCENT AND APPROACH.  SHUTDOWN NR 2 ENG IAW QRH.  AFTER  LANDING DURING TAXI-IN, WAS ABLE TO MOVE THROTTLE FREELY.  ENG WAS SHUTDOWN FOR LAST 10 MINS OF  FLIGHT.  DEPARTED FROM AIRPORT, WHICH HAD EXPERIENCED SOME RAINFALL- CRUISED.
